Advertisement

Mathematische Annalen

, Volume 172, Issue 1, pp 17–32 | Cite as

Zur Regularität holomorpher Abbildungen zwischen komplexen Räumen

  • Harald Holmann
Article

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literatur

  1. [1]
    Fischer, G.: Auflösung der Singularitäten gewisser holomorpher Abbildungen. Bayrische Akad. Wiss. Jahrb. 79–85 (1965).Google Scholar
  2. [2]
    Gilmartin, M.: Nondifferentiability of retractions ofC n to subvarieties. Proc. Am. Math. Soc.16, 1028 (1965).Google Scholar
  3. [3]
    Grauert, H.: Ein Theorem der analytischen Garbentheorie und die Modulräume komplexer Strukturen. Publ. Math.5, 233–292 (1960).Google Scholar
  4. [4]
    ——, u.R. Remmert: Komplexe Räume. Math. Ann.136, 245–318 (1958).Google Scholar
  5. [5]
    ——, u.H. Kerner: Deformationen von Singularitäten komplexer Räume. Math. Ann.153, 236–260 (1964).Google Scholar
  6. [6]
    Holmann, H.: Local properties of holomorphic mappings. Proc. Conf. on Complex Analysis, Minneapolis 1964. Berlin-Heidelberg-New York: Springer 1965.Google Scholar
  7. [7]
    Kaup, W.: Infinitesimale Transformationsgruppen komplexer Räume. Math. Ann.160, 72–92 (1965).Google Scholar
  8. [8]
    Rossi, H.: Vector fields on analytic spaces. Ann. of Math.78, 455–467 (1963).Google Scholar
  9. [9]
    Whitney, H.: Local properties of analytic varieties. Differential and combinatorial topology. Princeton: University Press 1964.Google Scholar
  10. [10]
    —— Tangents to an analytic variety. Ann. Math.81, 496–549 (1965).Google Scholar

Copyright information

© Springer-Verlag 1967

Authors and Affiliations

  • Harald Holmann
    • 1
  1. 1.Mathematisches Institut der UniversitätFribourgSchweiz

Personalised recommendations